PL EN


Preferences help
enabled [disable] Abstract
Number of results
1994 | 85 | 3 | 483-496
Article title

Application of the Mathematical Methods of the Braid Group Theory to Quantization of Many-Particle Systems

Content
Title variants
Languages of publication
EN
Abstracts
EN
The problem of the non-standard statistics for one-, two- and three-dimensional systems of N identical particles on various manifolds is reviewed in terms of the braid group theory. The braid groups together with their unitary representations are studied for the line, circle, plane, sphere, torus and the three-dimensional Euclidean space. Nonequivalent quantizations of several physical systems are presented.
Keywords
EN
Publisher

Year
Volume
85
Issue
3
Pages
483-496
Physical description
Dates
published
1994-03
received
1993-06-07
Contributors
author
  • Institute of Mathematics, Technical University of Wrocław, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
author
  • Institute of Physics, Technical University of Wrocław, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
author
  • Institute of Physics, Technical University of Wrocław, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv85z301kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.